Stomatitis

What is Stomatitis?

It is the inflammation of oral mucosa. Causes are vitamin deficiency, immune deficiecy, etc.

Questions and answers on "Stomatitis"

About two weeks ago I started to develop three cankersores inside my mouth. I took a flashlight and looked inside my mouth and noticed I had a yellowish tint to the roof of my mouth with two tiny red dots on the roof of my mouth and the side of my cheek. I had a sore throat and pus bumps on the back of my tongue. I went to the doctor and he told me I had puss packets in the back of my throat and that means I have an infection somewhere. He wrote me an antibiotic and sent me on my way. Im just slightly concerned because he only looked in my mouth for a split second and I recently have been under alot of stress so I've started smoking. The last few times I've smoked it caused my tongue to burn.

doctor1 MD

Hi,
From history it seems that you might be having stomatitis with upper respiratory tract infection.
Complete the antibiotic medicine course and wait.
Takesome B.complex, folic acid medicines for few days.
If there is no improvement then consult oral surgeon and get examined.
Quit smoking.
Avoid...

Read Full Thread   Ask a Doctor Now

I am a male 50 years old frequently I have boils on inner side of lips,inner side of cheeks doctor diagnose it stomatitis given cap Becosule, Tablet Homocheck ,injection Eldervit after 3-4 month problem was over once again I am facing same problem why this is happening again & again.
What is the side effect of using vitamin C & B for long term.

doctor1 MD

Hello, Welcome Thanks for consulting HCM,

I have gone through your query, as you have boils on inner lips and cheek dont worry it can be due to vitamin deficiency or due to Periodontal problem that is due to poor oral hygiene .

Dont worry you Apply ointment Mucopain 2 - 3 times a day on painful...

Read Full Thread   Ask a Doctor Now

My lips have become extremely thin, tender, blistered, raw and sometimes swollen. Also unable to eat spices, Coke, tomatos. Drs. have yet to find meds to help.

doctor1 MD

Brief Answer:
You are probably suffering from stomatitis.

Detailed Answer:
Hello
Welcome to HCM.
I appreciate your concerns.I have gone through your pictures.
it looks like you are suffering from stomatitis.
This is the inflammation of lips.
Mostly occuring due to vitamin deficiencies.
I see...

Read Full Thread   Ask a Doctor Now

I have been suffering from severe mouth burn when i eat anything salty or even mildly oily.....i develop temporary scalds.....is very inconvenient as long as it lasts which is for abot 10 minutes

doctor1 MD

Brief Answer:
acute glosso stomatitis.

Detailed Answer:
Hi, thanks for your query. In my opinion, you might be having inflammation of the tongue and buccal mucosa, called glosso stomatitis.
If I were your treating doctor, I would have prescribed triamicilone ointment for local application for...

Read Full Thread   Ask a Doctor Now

took ampphicin got trust in my month what do I need to do

doctor1 MD

Brief Answer:
antibiotics can cause oral stomatitis.

Detailed Answer:
Hi,
Thanks for writing your query.

After reading your post, I would like to advise that you should get your oral cavity examined by a medical professional.

Antibiotics can cause oral stomatitis. You can take folic acid 5 mg...

Read Full Thread   Ask a Doctor Now

Hi, Over the past few weeks, I've had a burning sensation on the skin just inside my lips and there is some swelling of the lips. I've been using salt water rinses and aquaphor to soothe but it's not going. It went away for a few days but is back.

doctor1 MD

Brief Answer:
It can be due to oral stomatitis.

Detailed Answer:
Hi,
Thanks for writing your query.
After reading your post, it seems that your symptoms might be due to oral stomatitis.
I would suggest that you should get yourself clinically examined by a Dentist or Oral hygienist.
You can use...

Read Full Thread   Ask a Doctor Now

Hi sir,
I have being diagnosis today that i have Reactive Lymphadenitis in left side of neck. I have doubt because there in a infection in my tongue since 2 months for which i am unable to eat spicy food. So please help me out that what is this? and should i worry for this?

doctor1 MD

Hello

As you have said you are 32 year old, a known case of rheumatoid arthritis ( SAZO) , hypothyroidism (Thyronorm)

Reactive lymphadenitis is a common thing that occurs in young healthy people and most commonly the cause is a virus in the drainage area of that node , and in return nodes fights...

Read Full Thread   Ask a Doctor Now

I have had a sore tongue , sore gums and a pain under my chin for 4 days. Gums and tongue are unusually red and sensitive.

doctor1 MD

Hi
The symptoms described by you can either be herpetic gingivostomatitis or simply stomatitis. if fever is also there , it can be herpetic gingivostomatitis. but if theirs no fever , than it can be simply stomatitis. if its the former one, drink lot of water, take antivirals( acyclovir ) along...

Read Full Thread   Ask a Doctor Now

Treatment for herpetic stomatitis in an adult?

doctor1 MD

Brief Answer:
Specific antiviral drugs,cream,pain killers useful

Detailed Answer:
Hi,
Welcome to HCM.
Thanks for posting your query.

Herpes simplex lesions are self limiting. The will heal within two weeks with or without treatment.
But treatment with appropriate antiviral drugs definitely fasten...

Read Full Thread   Ask a Doctor Now

Recent questions on  Stomatitis

doctor1 MD

Hiv risk after protected sex Around 74 days back, I had protected sex with a CSW in budapest. Condom was worn before we begin the act. After the act i had a look at it, I could see my semen collected in the reservoir tip. There was no other...

doctor1 MD

I have had a skin rash all over my back, thighs, shoulders, and scalp since March. About 2 weeks ago I developed terrible, painful canker sores all throughout my mouth and now my lips are swollen and dry and painful. I have been on many...

doctor1 MD

Hello! Our daughter is 30 months old. For the past several months she was getting ill very often after she has had an enteric infection in the summer when she was treated with antibiotics. After that she had colds or flu several times, stomatitis, with a high fever. Recently when again she had a flu as we thought, our doctor advised to make some tests (blood, urine for dysbacteriosis etc.). The results returned with Proteus Vilgaris in her urine, sensitive to cyprofloxacin. Ultrasound for kidneys is fine, blood shows eosinophil - 1, white cells 5, neutrophyle lymphocyte 39, segment 53, ESR - 3. Can this be the reason why she is getting ill so often? If the reason is Proteus Vulgaris should there be any other symptoms apart from the fever? If we use antibiotics again will we supress her immune system even further? Should we repeat the urine test in case it is a mistake as we might have not collected her urine properly? Thank you very much in advance!

doctor1 MD

I had a protected sexual encounter with a prostitute and after 05 months checked for HIV via TRIDOT method which was non-reactive. The act of sex happened almost two and half years ago and no more further testing. !)Do i need to take more HIV...

doctor1 MD

I've been taking Xeloda and Celebrex as a chemotherapy cocktail, and I've experienced stomach cramping and diarrhea and also constipation. Now, hemmorhoids. I'm looking for something to 'calm" the stomatitis that flares up as soon as I eat something--anything--which then triggers a gastric colon reflex. Immodium calms but I'm afraid that will lead to a worse result--constipation (although I've eaten very little in the last two days).

doctor1 MD

Hi, I have tonsillities for the past 6 days and I take medicine now the antibiotic and then after one day I have a lots of stomatitis on my lips and my gums swollen on my wisdom tooth and it is very painful everytime i eat food.What is the remedy for this?Thank you so much,hoping for your immediate response.

Ask Question
Dr. Andrew Rynne
MD

Hi, I am Dr. Andrew Rynne (Family Physician). I will be guiding you through the process. Please write your question below.

Related Drugs/Medications
Related Medical Topics